EconPapers    
Economics at your fingertips  
 

Convergence of Variational Iteration Method for Solving Singular Partial Differential Equations of Fractional Order

Asma Ali Elbeleze, Adem Kılıçman and Bachok M. Taib

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We are concerned here with singular partial differential equations of fractional order (FSPDEs). The variational iteration method (VIM) is applied to obtain approximate solutions of this type of equations. Convergence analysis of the VIM is discussed. This analysis is used to estimate the maximum absolute truncated error of the series solution. A comparison between the results of VIM solutions and exact solution is given. The fractional derivatives are described in Caputo sense.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/518343.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/518343.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:518343

DOI: 10.1155/2014/518343

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:518343